Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A characterization of absolutely $C^{\ast }$-smooth continua
HTML articles powered by AMS MathViewer

by C. Wayne Proctor PDF
Proc. Amer. Math. Soc. 92 (1984), 293-296 Request permission

Abstract:

A continuum $X$ is proven to be absolutely ${C^*}$-smooth if and only if each compactification $Y$ of the half line $[0,\infty )$ with remainder $X$ has the property that the space of all subcontinua of $Y$ is a compactification of the space of all subcontinua of $[0,\infty )$.
References
Similar Articles
Additional Information
  • © Copyright 1984 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 92 (1984), 293-296
  • MSC: Primary 54F20; Secondary 54B20, 54C25, 54D35
  • DOI: https://doi.org/10.1090/S0002-9939-1984-0754724-8
  • MathSciNet review: 754724